My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 51 No. 6, p. NP
     
    Published: Nov, 1987


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2136/sssaj1987.03615995005100060051x

Solutions for Transport of Two Sorbed Solutes with Differing Dispersion Coefficients in Soil

  1. A. N. Angelakis,
  2. T. N. Kadir and
  3. D. E. Rolston

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America